zbMATH — the first resource for mathematics

On weakly s-semipermutable subgroups of finite groups. (English) Zbl 1269.20020
Summary: Suppose that \(G\) is a finite group and \(H\) is a subgroup of \(G\). We say that \(H\) is s-semipermutable in \(G\) if \(HG_p=G_pH\) for any Sylow \(p\)-subgroup \(G_p\) of \(G\) with \((p,|H|)=1\); \(H\) is weakly s-semipermutable in \(G\) if there are a subnormal subgroup \(T\) of \(G\) and an s-semipermutable subgroup \(H_{ssG}\) in \(G\) contained in \(H\) such that \(G=HT\) and \(H\cap T\leq H_{ssG}\). The structure of a finite group with some weakly s-semipermutable subgroups is investigated. Mainly, we get the following local version’s result which is a uniform extension of many recent results in literature:
Main Theorem. Assume that \(p\) is a fixed prime in \(\pi(G)\) and \(E\) is a normal subgroup of \(G\) and \(Z_{\mathcal U\phi}(G)\) denotes the product of all normal subgroups \(H\) of \(G\) such that all non-Frattini \(p\)-\(G\)-chief factors of \(H\) have order \(p\). Then \(E\leq Z_{\mathcal U_p\phi}(G)\) if there exists a normal subgroup \(X\) of \(G\) such that \(F^*_p(E)\leq X\leq E\), where \(F^*_p(E)\) is the generalized \(p\)-Fitting subgroup of \(E\), and \(X\) satisfies the following: for any Sylow \(p\)-subgroup \(P\) of \(X\), \(P\) has a subgroup \(D\) such that \(1<|D|<|P|\) and all subgroups \(H\) of \(P\) with order \(|H|=|D|\) and all cyclic subgroups of \(P\) with order 4 (if \(P\) is a non-Abelian 2-group and \(|D|=2\)) are weakly s-semipermutable in \(G\).

20D40 Products of subgroups of abstract finite groups
20D20 Sylow subgroups, Sylow properties, \(\pi\)-groups, \(\pi\)-structure
20D10 Finite solvable groups, theory of formations, Schunck classes, Fitting classes, \(\pi\)-length, ranks
20D15 Finite nilpotent groups, \(p\)-groups
20D25 Special subgroups (Frattini, Fitting, etc.)
20D35 Subnormal subgroups of abstract finite groups
Full Text: DOI
[1] Ballester-Bolinches, A.; Ezquerro, L.M.; Skiba, A.N., Local embeddings of some families of subgroups of finite group, Acta math. sin. (engl. ser.), 25, 869-882, (2009) · Zbl 1190.20014
[2] Ballester-Bolinches, A.; Ezquerro, L.M.; Skiba, A.N., On second maximal subgroups of Sylow subgroups of finite groups, J. pure appl. algebra, 215, 705-714, (2011) · Zbl 1223.20012
[3] Ballester-Bolinches, A.; Ezquerro, L.M., Classes of finite groups, (2006), Springer-Verlag Dordrecht · Zbl 0790.20032
[4] Ballester-Bolinches, A.; Pedraza-Aguilera, M.C., On minimal subgroups of finite groups, Acta math. hungar., 73, 335-342, (1996) · Zbl 0930.20021
[5] Chen, Z.M., On a theorem of srinivasan, J. southwest normal univ. nat. sci., 12, 1, 1-4, (1987) · Zbl 0732.20008
[6] Doerk, K.; Hawkes, T., Finite soluble groups, (1992), Walter de Gruyter Berlin, New York · Zbl 0753.20001
[7] Guo, X.; Shum, K.P., On c-normal maximal and minimal subgroups of Sylow p-subgroups of finite groups, Arch. math., 80, 561-569, (2003) · Zbl 1050.20010
[8] Gorenstein, D., Finite groups, (1968), Chelsea Pub. Co. New York · Zbl 0185.05701
[9] Huppert, B., Endliche gruppen, I, (1967), Springer-Verlag Berlin, Heidelberg, New York · Zbl 0217.07201
[10] Huppert, B.; Blackburn, N., Finite groups, III, (1982), Springer-Verlag Berlin, New York · Zbl 0514.20002
[11] Kegel, O.H., Sylow-gruppen und subnormalteiler endlicher gruppen, Math. Z., 78, 205-221, (1962) · Zbl 0102.26802
[12] Lafuente, J.; Martínez-Pérez, C., p-constrainedness and Frattini chief factors, Arch. math., 75, 241-246, (2000) · Zbl 0998.20023
[13] Li, Y.; Qiao, S.; Wang, Y., A note on a result of skiba, Sib. math. J., 50, 467-473, (2009)
[14] Schmid, P., Subgroups permutable with all Sylow subgroups, J. algebra, 207, 285-293, (1998) · Zbl 0910.20015
[15] Skiba, A.N., On weakly s-permutable subgroups of finite groups, J. algebra, 315, 192-209, (2007) · Zbl 1130.20019
[16] Shemetkov, L.; Skiba, A., On the χϕ-hypercenter of finite groups, J. algebra, 322, 2106-2117, (2009) · Zbl 1184.20019
[17] Wang, Y., C-normality of groups and its properties, J. algebra, 180, 954-965, (1996) · Zbl 0847.20010
[18] ()
[19] Wei, X.; Guo, X., On s-permutable subgroups and p-nilpotency of finite groups, Comm. algebra, 37, 3410-3417, (2009) · Zbl 1179.20019
[20] Wei, H.; Wang, Y.; Li, Y., On c-normal maximal and minimal subgroups of Sylow subgroups of finite groups, II, Comm. algebra, 31, 4807-4816, (2003) · Zbl 1050.20011
[21] Li, Y.; He, X.; Wang, Y., On s-semipermutable subgroups of finite groups, Acta math. sin. (engl. ser.), 26, 2215-2222, (2010) · Zbl 1209.20018
[22] Al-Sharo, Kahled A.; Beidleman, James C.; Heineken, Hermann; Ragland, Mathew F., Some characterizations of finite groups in which semipermutability is a transitive relation, Forum math., 22, 855-862, (2010) · Zbl 1205.20025
[23] Wang, L.; Li, Y.; Wang, Y., Finite groups in which (S)-semipermutability is a transitive relation, Internat. J. algebra, 2, 143-152, (2008) · Zbl 1181.20024
[24] Zhang, Q.; Wang, L., The influence of s-semipermutable subgroups on the structure of a finite group, Acta math. sinica (chin. ser.), 48, 81-88, (2005) · Zbl 1119.20026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.